# SDR CE8S20010001

- Difficulty date: December 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Aircraft: N6344V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0635
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Part serial: 7100
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DID NOT GO UP ALTHOUGH GEAR UP LIGHT WAS ON, GEAR WAS JUST DANGLING.  PUT GEAR HANDLE IN DOWN POSITION AND GOT A GREEN LIGHT AND LANDED SAFELY.  UPON INSPECTION OF GEAR ACTUATOR, FOUND FORWARD ATTACH BOLT HOLE WAS CRACKED COMPLETELY THROUGH ON BOTH SIDES OF THE CASTING.
